# SDR MASA2012062334927

- Difficulty date: June 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 38,018 hours, 28,759 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT,  FOUND SERVICE DOOR JAMMED .  MAINTENANCE FOUND DOOR HINGE ARM BROKEN.   REPLACED HINGE ARM.
